Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 643602, 7 pages
Research Article

Iterative Methods for Pseudocontractive Mappings in Banach Spaces

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 12 February 2013; Accepted 3 March 2013

Academic Editor: Yisheng Song

Copyright © 2013 Jong Soo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jong Soo Jung, “Iterative Methods for Pseudocontractive Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 643602, 7 pages, 2013. doi:10.1155/2013/643602